×

Found 8,589 Documents (Results 1–100)

100
MathJax

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Representation of solutions of delayed linear discrete systems with permutable or nonpermutable matrices and second-order differences. (English) Zbl 1481.39003

MSC:  39A06 39A60
PDF BibTeX XML Cite
Full Text: DOI

Solution of linear difference equation in interval environment and its application. (English) Zbl 1478.39003

Ahmadian, Ali (ed.) et al., Soft computing approach for mathematical modeling of engineering problems. Boca Raton, FL: CRC Press. 11-33 (2022).
MSC:  39A06 39A10
PDF BibTeX XML Cite
Full Text: DOI

Recurrence relations for the sections of the generating series of the solution to the multidimensional difference equation. (Russian. English summary) Zbl 07482135

PDF BibTeX XML Cite
Full Text: DOI MNR

Efficient steady flow computations with exponential multigrid methods. (English) Zbl 07452113

Garanzha, Vladimir A. (ed.) et al., Numerical geometry, grid generation and scientific computing. Proceedings of the 10th international conference, NUMGRID 2020 / Delaunay 130, celebrating the 130th anniversary of Boris Delaunay, Moscow, Russia, November 25–27, 2020. Cham: Springer. Lect. Notes Comput. Sci. Eng. 143, 375-390 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software